By Topic

Authors' reply [to comments on 'A fast converging series expansion for the 2-D periodic Green's function based on perfectly matched layers']

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Rogier, H. ; Inf. Technol. Dept., Ghent Univ., Gent, Belgium ; De Zutter, D.

The present authors reply to the paper by Chew (IEEE Trans. Microwave Theory Tech., vol.52, no.10, p.2450-1, Oct. 2004) which commented on the original paper by Rogier and De Zutter (IEEE Trans. Microwave Theory Tech., vol.52, p.1199-206, Apr. 2004).

Published in:

Microwave Theory and Techniques, IEEE Transactions on  (Volume:52 ,  Issue: 10 )